“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 77
School of Mathematics
  Title:   Product of fuzzy Hv-subgroups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: J. Fuzzy Math.
  No.:  1
  Vol.:  8
  Year:  2000
  Pages:   43-51
  Supported by:  IPM
In this paper we define T-product between two fuzzy Hv-subgroups of a given Hv-group. We consider the fundamental relation β* defined on an Hv-group and prove some interseting results in this connection.

Download TeX format
back to top
scroll left or right